MathSciNet Relay Station
MathSciNet bibliographic data
MR1683211 31C45 (28A80 42C99)
Dalrymple, Kyallee; Strichartz, Robert S.; Vinson, Jade P. Fractal differential equations on the Sierpinski gasket. J. Fourier Anal. Appl. 5 (1999), no. 2-3, 203–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement